# SDR CA080130002

- Difficulty date: January 15, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Bolkms BO105S
- Aircraft time: 6,582 hours
- Engine: Allsn 250C20B
- System (JASC): 3212 · Emergency Flotation Section
- Part: Head
- Part number: 29022979
- Condition: Leaking
- Location: Emergency Float
- Component: Emergency Float, Aircruisers
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN INSPECTION THE EMERGENCY FLOAT SYS WERE DEPLOYED ACCIDENTALLY. (2) REFURBISHED KITS (PN:28022969) WERE ORDERED. BOTH VALVE ASSY (PN: 105-E-0031) WERE REBUILDED INCLUDING SHEARHEAD ASSY. (PN:29022979) NITROGEN PRESSURE WAS BROUGHT UP TO 3200PSI AND CHECK FOR LEAK. AFTER 2 DAYS PRESSURE STARTED TO DROP SLOWLY. BOTTLE WERE REFILLED WITH NITROGEN TO 3200 PSI AND PRESSURE CONTINUE TO DROP SLOWLY ON LT SIDE. BOTTLE WAS REMOVED FROM FLOAT AND CHECK FOR LEAK. LEAK WAS FOUND COMING FROM SHEARHEAD ASSY. SHEARHEAD WAS REPLACED AND FLOAT RETURNED TO SERVICE. (TC NR 20080130002)
